RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 3(333), Pages 183–184 (Mi umn303)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$

S. A. Melikhov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm303

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:3, 589–590

Bibliographic databases:

MSC: 57Q45
Accepted: 03.04.2000

Citation: S. A. Melikhov, “Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$”, Uspekhi Mat. Nauk, 55:3(333) (2000), 183–184; Russian Math. Surveys, 55:3 (2000), 589–590

Citation in format AMSBIB
\Bibitem{Mel00}
\by S.~A.~Melikhov
\paper Pseudohomotopy implies homotopy for singular links of codimension $\geqslant 3$
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 3(333)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn303}
\crossref{https://doi.org/10.4213/rm303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1777363}
\zmath{https://zbmath.org/?q=an:1016.57018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..589M}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 3
\pages 589--590
\crossref{https://doi.org/10.1070/rm2000v055n03ABEH000303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165519900016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034358512}


Linking options:
  • http://mi.mathnet.ru/eng/umn303
  • https://doi.org/10.4213/rm303
  • http://mi.mathnet.ru/eng/umn/v55/i3/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Melikhov, SA, “On maps with unstable singularities”, Topology and Its Applications, 120:1–2 (2002), 105  crossref  mathscinet  zmath  isi  elib  scopus
    2. Skopenkov, M, “Suspension theorems for links and link maps”, Proceedings of the American Mathematical Society, 137:1 (2009), 359  crossref  mathscinet  zmath  isi  elib  scopus
    3. Melikhov S.A., “Self C-2-Equivalence of Two-Component Links and Invariants of Link Maps”, J. Knot Theory Ramifications, 27:13, SI (2018), 1842012  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:209
    Full text:93
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020